Optical soliton perturbation with full nonlinearity for Kundu-Eckhaus equation by modified simple equation method


Biswas A., Yildirim Y., YAŞAR E. , Triki H., Alshomrani A. S. , Ullah M. Z. , ...More

OPTIK, vol.157, pp.1376-1380, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 157
  • Publication Date: 2018
  • Doi Number: 10.1016/j.ijleo.2017.12.108
  • Title of Journal : OPTIK
  • Page Numbers: pp.1376-1380
  • Keywords: Solitons, Perturbation, Full nonlinearity, Modified simple equation method, FIBERS, DARK

Abstract

This paper secures dark and singular optical soliton solution to the perturbed Kundu-Eckhaus equation where the perturbation terms appear with full nonlinearity. The integration algorithm adopted in this paper is the modified simple equation approach. The solitons appear with certain parameter restrictions that are listed as constraints. (C) 2017 Elsevier GmbH. All rights reserved.